Answered by: Dr Sri Viknarajan
Hi, I received AZ vaccine shot on last Wednesday. I was having mild fever the next day & I am alright after taking the panadol. On the next day, I started feeling hand pain (the injection part). This 2 days, I noticed my hand went swollen and can see redness on the skin. It is not very painful, but the swollen feeling more stronger day by day. Should I consult doctor for medication or wait for it to disappear by itself? Thanks.
Hi thank you for the given question.
We understand your concern regarding the post effects of the Covid-19 vaccine.
We hope our answers would help.
Most of the vaccine side effects are self- limiting.
Although this is the case, always stay alert for any of the side effects below.
Please do seek immediate medical help if any of these side effects are noticed.
Depending on your symptoms, you may try:
I hope the given information helps and we wish dad a fast recovery .
If these symptoms that he is experiencing persists further ,do not be hesitant to seek medical advice.
You may use our online consultation service to get in touch with a doctor.
Hope we have answered your question satisfactorily. Thank you